کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471519 1399037 2018 9 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Minimal wave speed of competitive diffusive systems with time delays
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
Minimal wave speed of competitive diffusive systems with time delays
چکیده انگلیسی
This paper is concerned with the minimal wave speed of competitive diffusive systems, of which the corresponding wave system is of infinite dimensional. By constructing upper and lower solutions, the existence of traveling wave solutions is confirmed, which shows the minimal wave speed. Therefore, it completes the known results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 164-169
نویسندگان
,